EconPapers    
Economics at your fingertips  
 

Generalized Ulam–Hyers Stability Results: A Fixed Point Approach

Liviu Cădariu ()
Additional contact information
Liviu Cădariu: Politehnica University of Timişoara

A chapter in Handbook of Functional Equations, 2014, pp 101-111 from Springer

Abstract: Abstract We show that a recent fixed point result in (Cădariu et al., Abstr. Appl. Anal., 2012) can be used to prove some generalized Ulam–Hyers stability theorems for additive Cauchy functional equation as well as for the monomial functional equation in β-normed spaces.

Keywords: Generalized; Ulam–Hyers stability; Fixed point approach; Monomial functional equation; Cauchy functional equation; β-norm (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_5

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_5